# SDR SWAA2014121034886

- Difficulty date: November 22, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 43,070 hours, 24,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CREASE BEAM CHORD UPPER SURFACE CORRODED BETWEEN BS 706+11 TO 727+5, LBL 65.  REPAIRED CHORD IAW SRM & EA.
